# SDR USAA2009081792152

- Difficulty date: July 25, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684634
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON INTERCOSTAL BETWEEN BS 294.5 TO BS 303.8. S16L.  REPLACED INTERCOSTAL BETWEEN BS 294.5 TO BS 303.8, S16L IAW B737 SRM 51-10-02.
